Alert archive / Maryland / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

August 1, 2013Kent County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 1, 2013, 8:54 PM EDT for Kent County, Maryland. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2013, 8:54 PM EDT (00:54 UTC)
Expired
Aug 1, 2013, 10:00 PM EDT
In force
66 min
Issued by
NWS Philadelphia/Mount Holly

County Kent County, MD

The radar

The Dover AFB radar (KDOX), 75 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2013-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2013-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

911 
WWUS81 KPHI 020054
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
854 PM EDT THU AUG 1 2013

MDZ012-015-020200-
KENT MD-QUEEN ANNE'S MD-
854 PM EDT THU AUG 1 2013

...A STRONG THUNDERSTORM WILL AFFECT KENT AND NORTHEASTERN QUEEN
ANNE'S COUNTIES...

AT 852 PM EDT...A STRONG THUNDERSTORM WAS NEAR CRUMPTON...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR CRUMPTON AROUND 900 PM...
MILLINGTON AROUND 910 PM...SUDLERSVILLE AROUND 920 PM AND BARCLAY
AROUND 930 PM.

LAT...LON 3917 7627 3918 7628 3920 7626 3927 7623
      3930 7619 3932 7619 3936 7615 3937 7576
      3914 7576 3913 7580 3912 7626 3914 7629
      3917 7629

$$

FORECASTER:SZATKOWSKI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 1, 6:25 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Aug 1, 6:25 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
625 PM EDT THU AUG 1 2013

.SYNOPSIS...
A COLD FRONT...ATTACHED TO LOW PRESSURE OVER CANADA...WILL CROSS THE
AREA TONIGHT. HIGH PRESSURE FROM THE MIDWEST WILL THEN BUILD IN AND
AFFECT OUR WEATHER FRIDAY. ANOTHER COLD FRONT FROM CANADA WILL
ARRIVE OVER OUR AREA LATER SATURDAY AND MOVE AWAY BY SUNDAY. HIGH
PRESSURE WILL BUILD IN FOR SUNDAY AND PERSIST INTO EARLY NEXT WEEK.
A PAIR OF FRONTAL SYSTEMS SHOULD THEN MOVE THROUGH THE AREA TUESDAY
AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE LATEST RADAR IMAGERY SHOWED...NOT MUCH! THERE WERE SOME
THUNDERSTORMS TRYING TO GET A LITTLE MORE ORGANIZED IN LANCASTER
AND YORK COUNTIES BUT HAVE BEEN STRUGGLING AND THERE HAS BEEN A
PERSISTENT AREA OF SHOWERS AND STORMS ALONG THE LOWER DELMARVA
INTO EXTREME SRN DE. THERE ARE ALSO TSTMS NR WASHINGTON DC, BUT
ACRS OUR CWA THERE ARE SOME SCT SHWRS AND THAT'S ABOUT IT.

IT REMAINS TO BE SEEN IF ANY OF THE ACTIVITY TO OUR W WILL HOLD
TOGETHER TO IMPACT OUR AREA. THE HRRR DOES SHOW THAT AT LEAST SOME
SHOWERS WILL CROSS THE REGION. HAVE TRIMMED POPS BACK SOMEWHAT,
AND CONTINUED THE DOWNWARD TREND AS THE NIGHT PROGRESSES.

DUE TO THE LACK OF ORGANIZED ACTIVITY, HAVE OPTED TO DROP THE
FLASH FLOOD WATCH WITH THIS UPDATE. THERE STILL COULD BE SOME HEAVY
SHOWERS, BUT ANY FLOODING SHOULD BE LOCALIZED AND BRIEF.

THE COLD FRONT IS FORECAST TO CLEAR THE AREA LATER TONIGHT, WITH THE
SHOWERS/THUNDER ENDING BY 06Z. AS A RESULT, THE POPS ARE LOWERED A
BIT FASTER THAN PREVIOUSLY. THE FLOW WILL TURN WEST-NORTHWEST IN THE
WAKE OF THE COLD FRONT WITH SOME DRIER AIR WORKING IN. THE LOW-LEVEL
MOISTURE WILL TEND TO HOLD THE LONGEST ACROSS THE EASTERN AND
SOUTHERN ZONES, AND THEREFORE AS CLEARING OCCURS LATER THERE COULD
BE SOME LOCAL FOG.

AS FOR LOW TEMPERATURES, WE USED A GFS/NAM MOS BLEND WITH SOME MINOR
ADJUSTMENTS. THE LAMP/LAV GUIDANCE WAS USED TO ASSIST IN TRENDS THUS
FAR, AND HIGHS FOR THE REMAINDER OF THE AFTERNOON WERE LOWERED SOME.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
OUR WEATHER WILL BE DOMINATED BY AN UPPER-LEVEL TROUGH ACROSS THE
NORTHEAST, HOWEVER WEAK HIGH PRESSURE WILL BE BUILDING TO OUR
SOUTHWEST AND SOUTH. A COLD FRONT IS FORECAST TO BE TO OUR EAST TO
START THE DAY, WITH SOME DRYING CONTINUING TO WORK ITS WAY IN. THE
FORECAST SOUNDINGS SHOW THE DRYING NICELY, HOWEVER AS THE BOUNDARY
LAYER WARMS IT APPEARS WE ARE ABLE TO REACH THE CONVECTIVE
TEMPERATURES. AS A RESULT, SOME CUMULUS/STRATOCUMULUS SHOULD DEVELOP
FROM ABOUT MIDDAY ON. THERE MAY BE SOME MORE CLOUDS ACROSS THE FAR
NORTH IN THE AFTERNOON AS SHORT WAVE ENERGY GLANCES THAT AREA WITH
PERHAPS AN ISOLATED SHOWER. ELSEWHERE, NO SHOWERS ARE FORECAST ATTM
AS A CAP IS INDICATED TO DEVELOP DURING THE AFTERNOON.

THE HEATING OF THE BOUNDARY LAYER ALONG WITH SOME TIGHTENING OF THE
PRESSURE GRADIENT WILL ALLOW THE WINDS TO INCREASE SOME, AS THE
VERTICAL MIXING DEEPENS. WE DID INCREASE THE WINDS A BIT FROM
CONTINUITY. AS FOR HIGH TEMPERATURES, WE WENT WITH AN EVEN GFS/NAM
MOS BLEND THEN MADE SOME TWEAKS. GIVEN MORE SUNSHINE EXPECTED AND A
WESTERLY FLOW, TEMPERATURES ARE FORECAST TO BE WARMER COMPARED TO
TODAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
A MEAN UPPER TROUGH WILL BE ACROSS THE MIDDLE ATLANTIC REGION DURING
MUCH OF THE LONG TERM PART OF THE FORECAST. THIS WILL PREVENT ANY
EXCESSIVE HEAT FROM BUILDING ACROSS THE AREA. IT WILL
PROMOTE...HOWEVER...RATHER QUICK CHANGES TO THE WEATHER WITH SEVERAL
SYSTEM SLATED TO AFFECT THE AREA THIS WEEKEND AND INTO THE MIDDLE OF
NEXT WEEK.

HIGH PRESSURE WILL BE ACROSS THE AREA FRIDAY NIGHT AND THE FIRST
PART OF SATURDAY...DRY WEATHER WITH MOSTLY SEASONABLE TEMPERATURES
EXPECTED. SATURDAY AND SATURDAY NIGHT WILL SEE AN INCREASING CHC FOR
SHOWERS AS ANOTHER COLD FRONT MOVES DOWN FROM THE NORTH AND CROSSES
THE AREA. THE SHOWERS SHOULD END ACROSS THE AREA SUNDAY MORNING WITH
ONLY SMALL TOTALS EXPECTED SUNDAY.

SEVERAL DRY DAYS ARE EXPECTED FROM LATER SUNDAY INTO MONDAY NIGHT AS
HIGH PRESSURE BUILDS BACK ACROSS THE REGION. TEMPERATURES DURING
THIS PERIOD WILL BE A FEW DEGREES BELOW NORMAL WITH HIGHS MOSTLY IN
THE LOW 80S (CENTRAL/SOUTH) AND MID TO UPPER 70S (NORTH). LOWS WILL
MOSTLY BE IN THE 50S NORTH/WEST AND LOW 60S SOUTH/EAST.

THE RETURN FLOW BEHIND THE DEPARTING HIGH WILL BRING INCREASED
MOISTURE AND BETTER CHC FOR SHOWERS FROM NEXT TUE INTO WED. WE
GENERALLY WENT ALONG WITH HPC POPS WITH ONLY MINOR CHANGES.
TEMPERATURES WILL BE WITHIN A FEW DEGREES OF NORMAL.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONDS RANGED FROM VFR TO IFR ACRS THE REGION, WITH THE LOWEST CIGS
RIGHT NOW ACRS THE I-95 CORRIDOR. EXPECT THE LWR (HOPEFULLY MVFR)
CIGS TO CONTINUE THRU THE EVENING UNTIL FROPA AND THEN AS THE WIND
BECOMES MORE WLY AND DRIER AIR MOVES IN, THE CIGS WILL IMPROVE TO
VFR. THIS COULD END UP HAPPENING SOONER THEN EXPECTED, OR LATER.
THERE ARE SOME TSRA OUT TWD LANCASTER AND WHILE ALL TSRA WAS
REMOVED FROM THE TAFS DUE TO THE ISOLD NATURE, THEY CAN NOT BE
RULED OUT, AT LEAST FOR THE NEXT FEW HOURS AND WILL BE HANDLED
WITH AMDTS IF THEY WERE TO OCCUR.

FRIDAY...VFR WITH SOME CLOUD BASES AROUND 5,000 FEET. WESTERLY WINDS
AROUND 10 KNOTS. HOWEVER, SOME GUSTS UP TO 20 KNOTS ARE ANTICIPATED
AS THE VERTICAL MIXING DEEPENS ESPECIALLY FROM MIDDAY ON.

OUTLOOK...
FRI NIGHT THRU SAT AFTERNOON...MOSTLY VFR.
SAT AFTERNOON THRU SUN MORNING...SCATTERED SHOWERS/TSTMS WITH
LOWER CONDITIONS POSSIBLE.
SUN AFTERNOON THRU TUESDAY...MOSTLY VFR. MORNING FOG POSSIBLE.

&&

.MARINE...
A SOUTHERLY FLOW WILL CONTINUE AHEAD OF A COLD FRONT. A WEAK SURFACE
LOW WILL MOVE ACROSS THE AREA THIS EVENING, FOLLOWED BY A COLD FRONT
LATER TONIGHT. THE SOUTHERLY FLOW HAS INCREASED WITH SOME GUSTS UP
TO 20 KNOTS. THIS IS EXPECTED TO CONTINUE FOR A TIME TONIGHT, THEN A
WIND SHIFT TO THE WEST LATE. A WESTERLY FLOW IS FORECAST FOR FRIDAY,
HOWEVER IT WILL BE LESS THAN 20 KNOTS. THE FLOW MAY ACTUALLY BACK A
BIT TO THE SOUTHWEST IN THE AFTERNOON GIVEN BETTER BOUNDARY LAYER
HEATING. SEAS HAVE BEEN SLOWLY BUILDING THIS AFTERNOON, AND WHILE
THEY COULD TOUCH 5 FEET ON THE OCEAN FOR A TIME WE BELIEVE THIS IS
MARGINAL AND MAY NOT LAST LONG. THEREFORE, WE WILL HOLD WITH NO
SMALL CRAFT ADVISORY ATTM. THE SEAS WILL LOWER SOME LATE AND ON
FRIDAY AS THE FLOW TURNS OFFSHORE FOR A TIME.

OUTLOOK...
SUB-SCA CONDITIONS EXPECTED ON THE WATERS THROUGH THE WEEKEND AND
EARLY NEXT WEEK. POSSIBLE SCA SEAS NEXT TUESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...GORSE/NIERENBERG
SHORT TERM...GORSE
LONG TERM...O'HARA
AVIATION...GORSE/NIERENBERG/O'HARA
MARINE...GORSE/O'HARA
Hazardous weather outlook, Aug 1, 4:01 PM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT THU AUG 1 2013

DEZ002-003-MDZ012-015-019-020-NJZ001-007>010-012-013-020>023-027-
PAZ054-055-060>062-101-103-105-022015-
KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
401 PM EDT THU AUG 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING
SOME OF WHICH SHOULD PRODUCE HEAVY RAINFALL, POSSIBLY RESULTING
IN LOCAL FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE FOR STRONG THUNDERSTORMS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-NJZ015>019-PAZ070-071-102-104-106-022015-
NEW CASTLE-CECIL-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER-
EASTERN MONTGOMERY-LOWER BUCKS-
401 PM EDT THU AUG 1 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE FOR STRONG THUNDERSTORMS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-022015-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
401 PM EDT THU AUG 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING.

SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING
SOME OF WHICH SHOULD PRODUCE HEAVY RAINFALL, POSSIBLY RESULTING
IN LOCAL FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE FOR STRONG THUNDERSTORMS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-022015-
DELAWARE BEACHES-
401 PM EDT THU AUG 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING
SOME OF WHICH SHOULD PRODUCE HEAVY RAINFALL, POSSIBLY RESULTING
IN LOCAL FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE FOR STRONG THUNDERSTORMS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-022015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
401 PM EDT THU AUG 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING, SOME OF
WHICH COULD PRODUCE LOCALLY STRONG WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE FOR STRONG THUNDERSTORMS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 1, 7:12 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
712 PM EDT THU AUG 1 2013

DEZ001-MDZ008-PAZ101-102-020115-
NEW CASTLE-CECIL-WESTERN CHESTER-EASTERN CHESTER-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...HONEY BROOK...
OXFORD...WEST CHESTER...KENNET SQUARE
712 PM EDT THU AUG 1 2013

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA
THIS EVENING. EXPECT VERY HEAVY RAINFALL AND WIND GUSTS OF 30
MILES AN HOUR WITH THE STRONGER STORMS. MOTORISTS SHOULD BE
WATCHFUL FOR SHARP REDUCTIONS IN VISIBILITY AND PONDING OF WATER
ON ROADWAYS. LOCAL CREEKS AND STREAMS MAY RISE QUICKLY DUE TO THE
HEAVY RAINFALL.

SZATKOWSKI
Special weather statement, Aug 1, 8:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
854 PM EDT THU AUG 1 2013

MDZ012-015-020200-
KENT MD-QUEEN ANNE'S MD-
854 PM EDT THU AUG 1 2013

...A STRONG THUNDERSTORM WILL AFFECT KENT AND NORTHEASTERN QUEEN
ANNE'S COUNTIES...

AT 852 PM EDT...A STRONG THUNDERSTORM WAS NEAR CRUMPTON...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR CRUMPTON AROUND 900 PM...
MILLINGTON AROUND 910 PM...SUDLERSVILLE AROUND 920 PM AND BARCLAY
AROUND 930 PM.

LAT...LON 3917 7627 3918 7628 3920 7626 3927 7623
      3930 7619 3932 7619 3936 7615 3937 7576
      3914 7576 3913 7580 3912 7626 3914 7629
      3917 7629

FORECASTER:SZATKOWSKI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 11:06 PM EDTSpecial Weather StatementPHIKent54 min
Aug 1, 9:23 PM EDTAreal Flood AdvisoryPHIKent3 hr
Aug 1, 9:53 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's67 min
Aug 1, 10:24 PM EDTAreal Flood AdvisoryPHIQueen Anne's3 hr
Aug 1, 11:01 PM EDTSpecial Weather StatementPHIQueen Anne's59 min

Nearby

Special Weather Statements in Maryland, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.